RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 54, Issue 1  


On certain commutative subalgebras of a universal enveloping algebra
È. B. Vinberg
3
A fragment of the decomposition matrix of the special unitary group over a finite field
A. E. Zalesskii
26
Solution of the restricted Burnside problem for groups of odd exponent
E. I. Zel'manov
42
Whitehead groups of spinor groups
A. P. Monastyrnyi, V. I. Yanchevskii
60
Bounded generation of Chevalley groups over rings of algebraic $S$-integers
O. I. Tavgen'
97
Breaking solitons. III
O. I. Bogoyavlenskii
123
A proof of asymptotic completeness, uniformly in the number of particles
D. D. Botvich, V. A. Malyshev
132
The Euler beta-function, the Vandermonde determinant, Legendre's equation, and critical values of linear functions on a configuration of hyperplanes. II
A. N. Varchenko
146
Hardy–Littlewood problems on the uniform distribution of arithmetic progressions
V. A. Oskolkov
159
Spaces of linear differential equatios, and flag manifolds
B. Z. Shapiro
173
On the funktor Ext in the category of linear topological spases
V. A. Smirnov, Chan Khuen
188
The direct method, reducibility
I. N. Blinov
201
Stable bundles on $K3$ surfaces
S. A. Kuleshov
213
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019